# SDR DXTR20121217001

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: General aviation
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 3,935 hours, 3,654 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 45A3442055
- Condition: Cracked
- Location: Nacelle
- Part time: 3,935 hours, 3,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT UNDERSIDE SKIN IS CRACKED AT TOW RIVET LOCATIONS.  COMPLIED WITH THE REMOVAL AND REPLACEMENT OF THE LT PYLON SKIN, PN 45A34420-049.  PN OF THE RIVETS USED FOR THE R & R IS CR3242-4-02 BLIND RIVETS.  WORK WAS PERFORMED IAW THE MODEL 400XP, SRM CHAPTERS 51-40-01; 51-41-00; 51-43-00 AND 51-43-01.
